If you need an accessible version of this item please contact JSTOR User Support

Shorter Notes: A Simple Proof of Jacobi's Triple Product Identity

George E. Andrews
Proceedings of the American Mathematical Society
Vol. 16, No. 2 (Apr., 1965), pp. 333-334
DOI: 10.2307/2033875
Stable URL: http://www.jstor.org/stable/2033875
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
333
    333
  • Thumbnail: Page 
334
    334